I saw them when I was on abilify now it’s picking.up on haldol
I would say just keep on taking your meds as prescribed. Hopefully in time your symptoms will subside a bit and you will continue to get better and better.
If you continue to experience symptoms like the shadow people, maybe talk to your doctor about your experiences and he or she can adjust your meds to address the issues you are having.
Please hang in there, things will get better if you work on your treatment.
I feel haldol is helping.I need to give it a while it hasn’t been two weeks yet. I’ll keep on.
Roxanna, you’re a real trooper. It seems like you always persevere in spite of bad symptoms.
Remember to talk to your pdoc about the shadow people.
I sincerely hope the haldol will work for you.
Take care, .
I don’t hallucinate. Sorry about that.
Oh, shadow people are no fun. I’ve seen them before. Hope your meds help you out soon! I’m getting mixed results out of mine so far.
Thank you Monte. I’ll keep fighting.hugs
Awww thank you @roxanna! I really appreciate the hug, because my voice I hear is kinda bad today.
Hugs back at ya!
No offence but in my opinion shadow people are normines that are narcissists that just will not get off your back.
I hope the new meds work for you @roxanna . Just give them time.
There seem to be a lot of topics on shadow people, lately. I guess it’s a very common hallucination to have.
I say keep taking the meds as prescribed. You may be still adjusting.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.